# SDR CA031021005

- Difficulty date: May 16, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 175
- Aircraft time: 4,536 hours
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED A BREAK IN THE STABILIZER SPAR DURING AN ANNUAL INSPECTION.
